# SDR C2XA08CL026

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 13,437 hours, 10,491 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401007
- Part serial: 0869
- Condition: Malfunctioned
- Location: Rt Speed Brake
- Part time: 11,676 hours, 9,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 3013 - THE CREW REPORTED THE LEFT SPEED BRAKE EXTENDED FASTER THAN THE RIGHT INFLIGHT CAUSING THE AIRCRAFT TO ROLL ABOUT 4 DEGRESS PER SECOND WITH AND WITHOUT AUTOPILOT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT OUTBOARD SPEED BRAKE ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
